MathSciNet Relay Station
MathSciNet bibliographic data
MR1949161 (2004c:14086) 14K12 (14K05)
Pareschi, Giuseppe; Popa, Mihnea Regularity on abelian varieties. I. J. Amer. Math. Soc. 16 (2003), no. 2, 285–302 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement